# SDR AALA201710189009

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 75,936 hours, 10,743 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276002
- Part serial: FR1759
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 15,380 hours, 2,244 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED THE DOOR ASSIST BOTTLE.
